Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A generalization of the handle addition theorem


Author: Ying Qing Wu
Journal: Proc. Amer. Math. Soc. 114 (1992), 237-242
MSC: Primary 57N10; Secondary 57M25, 57M99
MathSciNet review: 1070535
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We will generalize Jaco's Handle Addition Theorem to the $ n$-compressibility of surfaces on the boundary of $ 3$-manifolds. Several corollaries are given that show how the theorem can be applied to different situations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57N10, 57M25, 57M99

Retrieve articles in all journals with MSC: 57N10, 57M25, 57M99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1070535-5
PII: S 0002-9939(1992)1070535-5
Article copyright: © Copyright 1992 American Mathematical Society